Alert archive / South Carolina / Gale Warnings in 2015
Gale Warning 16, NWS Charleston, SC
NWS Charleston, SC issued this gale warning at Nov 8, 2015, 4:32 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2015, 4:32 AM EST (09:32 UTC)
- Expired
- Nov 8, 2015, 9:54 PM EST
- In force
- 17 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
681 WHUS72 KCHS 080932 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 432 AM EST SUN NOV 8 2015 AMZ350-352-354-374-081745- /O.UPG.KCHS.SC.Y.0060.000000T0000Z-151108T1100Z/ /O.NEW.KCHS.GL.W.0016.151108T0932Z-151109T0500Z/ /O.UPG.KCHS.GL.A.0015.151108T1100Z-151109T0500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 432 AM EST SUN NOV 8 2015 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET WITHIN 20 NM AND UP TO 10 FEET BEYOND 20 NM. * IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS CONDITIONS...ESPECIALLY FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ330-081745- /O.EXT.KCHS.SC.Y.0060.000000T0000Z-151109T1100Z/ CHARLESTON HARBOR- 432 AM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
3 follow-up statements
108 WHUS72 KCHS 081542 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1042 AM EST SUN NOV 8 2015 AMZ350-352-354-374-082345- /O.CON.KCHS.GL.W.0016.000000T0000Z-151109T0500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1042 AM EST SUN NOV 8 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET WITHIN 20 NM AND UP TO 11 FEET BEYOND 20 NM. * IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS CONDITIONS...ESPECIALLY FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ330-082345- /O.CON.KCHS.SC.Y.0060.000000T0000Z-151109T1100Z/ CHARLESTON HARBOR- 1042 AM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
121 WHUS72 KCHS 081959 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 259 PM EST SUN NOV 8 2015 AMZ350-352-354-374-090400- /O.CON.KCHS.GL.W.0016.000000T0000Z-151109T0500Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 259 PM EST SUN NOV 8 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 9 FEET WITHIN 20 NM AND UP TO 11 FEET BEYOND 20 NM. * IMPACTS...GALE FORCE WINDS AND HIGH SEAS CAN PRODUCE DANGEROUS CONDITIONS...ESPECIALLY FOR SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE FORCE WINDS ARE IMMINENT OR OCCURRING. MARINERS SHOULD ALTER PLANS TO AVOID THESE HAZARDOUS CONDITIONS. REMAIN IN PORT OR SEEK SAFE HARBOR. && $$ AMZ330-090400- /O.CON.KCHS.SC.Y.0060.000000T0000Z-151109T1100Z/ CHARLESTON HARBOR- 259 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
352 WHUS72 KCHS 090254 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 954 PM EST SUN NOV 8 2015 AMZ350-091100- /O.CAN.KCHS.GL.W.0016.000000T0000Z-151109T0500Z/ /O.NEW.KCHS.SW.Y.0004.151109T0254Z-151109T1800Z/ WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- 954 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 1 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 1 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * IMPACTS...LARGE SEAS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS SEAS. && $$ AMZ352-354-091100- /O.CAN.KCHS.GL.W.0016.000000T0000Z-151109T0500Z/ /O.NEW.KCHS.SW.Y.0004.151109T0254Z-151109T1100Z/ WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 954 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * IMPACTS...LARGE SEAS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS SEAS. && $$ AMZ374-091100- /O.CAN.KCHS.GL.W.0016.000000T0000Z-151109T0500Z/ /O.NEW.KCHS.SW.Y.0004.151109T0254Z-151109T2300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 954 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * IMPACTS...LARGE SEAS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS SEAS. && $$ AMZ330-091100- /O.CON.KCHS.SC.Y.0060.000000T0000Z-151109T1100Z/ CHARLESTON HARBOR- 954 PM EST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY... * IMPACTS...WIND AND OR WAVE CONDITIONS WILL BE HAZARDOUS TO SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DURING A SMALL CRAFT ADVISORY...INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN HAZARDOUS CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this gale warning went out at Nov 8, 1:08 AM EST, 3 hours 24 minutes earlier.
Area forecast discussion, Nov 8, 1:08 AM EST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
108 AM EST SUN NOV 8 2015
.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH TONIGHT...THEN STALL JUST TO OUR SOUTH.
THIS WILL KEEP UNSETTLED WEATHER ACROSS THE AREA INTO MONDAY OR TUESDAY.
DRY CONDITIONS ARE EXPECTED DURING THE MIDDLE OF NEXT WEEK FOLLOWED BY
ANOTHER COLD FRONT LATE IN THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE COLD FRONT WAS MOVING THROUGH SOUTHERN SOUTH CAROLINA AT
1 AM. SHOWERS WERE BREAKING ALONG THE FRONT AND LIGHTER RAINS
DEVELOPING TO THE WEST.
ONLY MINOR CHANGES FOR THE MIDNIGHT UPDATE. POPS IN SLIGHT CHANCE
TO CHANCE RANGES.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
SUNDAY...EVERYTHING IS STILL ON TAP FOR A MUCH COOLER...CLOUDY AND
BREEZY DAY ON SUNDAY AS A WEDGE OF COOL HIGH PRESSURE DEVELOPS EAST
OF THE APPALACHIAN MOUNTAINS. THE COLD FRONT WILL QUICKLY CLEAR
SOUTHERN AREAS EARLY SUNDAY BEFORE STALLING OUT FROM OFF THE COAST
ACROSS SOUTH GEORGIA OR NORTHERN FLORIDA. THE LOW LEVEL INVERSION
WILL BE VERY SHALLOW IN THE WAKE OF THE FRONT AS THE 850 MB FRONT
NEVER MAKES IT ANY FURTHER SOUTH THAN NORTHERN SOUTH CAROLINA. DEEP
MOISTURE REMAINS IN PLACE AND SOME ISENTROPIC LIFT OVER THE SHALLOW
DONE OF COOL AIR...ESPECIALLY IN THE SOUTHWEST WILL RESULT IN LIGHT
SHOWERS AND SOME AREAS OF DRIZZLE THROUGHOUT SUNDAY. A SHARPENING
STATIONARY FRONT/COASTAL TROUGH OFF THE COAST ALONG WITH INCREASING
ISENTROPIC LIFT SUNDAY NIGHT WILL RESULT IN AN INCREASE IN COVERAGE
AND INTENSITY OF SHOWERS ESPECIALLY ALONG THE COAST. SO HAVE HIGHEST
RAIN CHANCES IN SOUTHWEST AREAS SUNDAY AND ALONG THE COAST SUNDAY
NIGHT. EVEN THOUGH RAIN CHANCES WERE RAISED FOR BOTH OF THESE
PERIODS...THEY ARE STILL WELL BELOW THE 12Z GFS AND FURTHER
INCREASES IN RAIN CHANCES ARE QUITE POSSIBLE. HIGHS ON SUNDAY FROM
THE UPPER 50S IN THE NORTHWEST TO NEAR 70 IN THE FAR SOUTH WILL
OCCUR VERY NEAR SUNRISE WITH STEADY OR SLOWLY FALLING TEMPERATURES
THE REST OF THE DAY. FOR MUCH OF THE AREA...TEMPERATURES DURING MUCH
OF SUNDAY WILL BE IN THE MID TO UPPER 50S....WHICH WILL BE 25 TO 30
DEGREES LOWER THAN TODAYS HIGHS. LOW TEMPERATURES SUNDAY NIGHT...
MAINLY IN THE LOWER TO MID 50S WILL LIKELY OCCUR DURING THE EVENING
HOURS WITH TEMPERATURES THEN REMAINING NEARLY STEADY FOR THE REST OF
THE NIGHT.
LAKE WINDS...STRONG WINDS WILL DEVELOP ON LAKE MOULTRIE SUNDAY
BEHIND THE COLD FRONT AND A LAKE WIND ADVISORY HAS BEEN ISSUED FOR
FREQUENT WIND GUSTS IN EXCESS OF 20 KNOTS.
MONDAY...A STRENGTHENING STATIONARY FRONT/COASTAL TROUGH...AN UPPER
LEVEL DISTURBANCE...AND DEEP TROPICAL MOISTURE BEING LIFTED OVER THE
SHALLOW DOME OF COLD AIR WILL RESULT IN LIKELY TO CATEGORICAL RAIN
CHANCES FOR MOST AREAS MONDAY. THE RAIN COULD BE HEAVY AT
TIMES...ESPECIALLY ALONG THE COAST. THE CLOUDS AND PRECIPITATION
WILL HELP KEEP TEMPERATURES ON THE COOLER SIDE...MAINLY LOWER TO MID
60S. THERE IS SOME CONCERN ABOUT THE POSSIBILITY OF SOME HEAVY RAIN
ESPECIALLY NEAR THE COAST MONDAY AND MAINLY IN THE TRI COUNTY AREA
MONDAY NIGHT. RAINFALL AMOUNTS FOR MONDAY AND MONDAY NIGHT PERIOD
ARE EXPECTED TO BE AROUND ONE INCH IN THE TRI-COUNTY AREA WITH
GENERALLY A HALF TO THREE-QUARTERS OF AN INCH ELSEWHERE.
TUESDAY...MODELS ARE TRENDING DRIER AS IT NOW APPEARS QUITE LIKELY
THAT THE UPPER LEVEL DISTURBANCE WILL BE NORTHEAST OF THE AREA BY
TUESDAY MORNING. HOWEVER...STILL NOT ENOUGH CERTAINTY TO TOTALLY
REMOVE THE CHANCE/SLIGHT CHANCE POPS. WITH SOME SUNSHINE EXPECTED...
HIGHS WILL LIKELY BE IN THE LOWER 70S IN MANY AREAS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL PREVAIL OVER THE EAST COAST TUESDAY NIGHT INTO
WEDNESDAY...BRINGING DRY CONDITIONS AND SEASONAL TEMPERATURES. A
COLD FRONT WILL APPROACH THE REGION ON THURSDAY...THEN PASS
THROUGH THURSDAY NIGHT OR FRIDAY MORNING. VERY LITTLE...IF ANY
RAIN IS EXPECTED WITH THIS FRONT. STRONG HIGH PRESSURE WILL BUILD
BEHIND THE FRONT ON FRIDAY.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
BOTH TERMINALS WILL SEE INCREASING NNE FLOW LATER THIS MORNING
AND GRADUALLY DETERIORATING CIGS DURING THE DAY. BEST CHANCES
FOR RAIN WILL DEVELOP AS THE DAY WEARS ON WITH MVFR CIGS LIKELY.
TONIGHT...IFR TO MVFR CIGS AND INCREASING RAINFALL LOWERING VSBYS
AT TIMES.
EXTENDED AVIATION OUTLOOK... SUNDAY THROUGH WEDNESDAY...FLIGHT
RESTRICTIONS ARE EXPECTED AT BOTH KCHS AND KSAV SUNDAY AFTERNOON
THROUGH MONDAY NIGHT DUE TO SHOWERS AND OCCASIONAL CIGS BELOW 3
KFT. GUSTY NORTHEAST WINDS ARE EXPECTED SUNDAY INTO MONDAY.
&&
.MARINE...
GENERALLY NORTH WINDS OF 10 KTS WILL INCREASE LATER TONIGHT FROM
THE NORTH BEHIND A STRONG COLD FRONT. CONDITIONS WILL DETERIORATE
QUICKLY BEHIND THE FRONT WITH WINDS INCREASING TO 20 TO 25 KTS AND
SEAS BUILDING TO 3 TO 5 FT BY DAYBREAK SUNDAY.
SUNDAY THROUGH WEDNESDAY...THE COLD FRONT WILL EXIT THE AREA EARLY
SUNDAY MORNING...THEN STALL OFFSHORE. FOLLOWING THE FRONTAL
PASSAGE...HIGH PRESSURE QUICKLY BUILDING TOWARDS THE NORTHEAST
STATES WILL EXTEND SOUTHWARD. THIS WILL RAPIDLY STRENGTHEN THE
PRESSURE GRADIENT ACROSS THE COASTAL WATERS FROM NORTH TO SOUTH
SUNDAY MORNING...LEADING TO STRONG WINDS AND BUILDING SEAS. THESE
CONDITIONS WILL PERSIST THROUGH AT LEAST SUNDAY EVENING. AS A
RESULT...SOLID SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED WITH
SOME GUSTS 35 KNOTS OR SO. FOR NOW HAVE MAINTAINED THE GALE WATCH
FOR COASTAL WATERS SINCE IT WILL JUST TAKE A SMALL INCREASE IN
EXPECTED WINDS/GUSTS TO PUSH INTO THE GALE WARNING CRITERIA OF WINDS
OR FREQUENT GUSTS TO OR IN EXCESS OF 34 KNOTS. IN ADDITION TO THE
WINDS...A DEVELOPING LONG NORTHEAST FETCH WILL ALLOW SEAS TO BUILD
TO AROUND 8 FT NEAR 20 NM OFF THE COAST AND IN THE 10-12 FT RANGE
ACROSS THE GEORGIA MARINE ZONE 20-60 NM OFF THE COAST.
THE PRESSURE GRADIENT WILL BEGIN TO WEAKEN EARLY MONDAY
MORNING...ALLOWING FOR WINDS TO START TO SUBSIDE. THIS DOWNWARD
TREND WILL CONTINUE INTO MONDAY NIGHT AND TUESDAY. HOWEVER...SEAS
WILL BE SLOWER TO TREND DOWNWARD...ESPECIALLY BEYOND 40 NM. A SMALL
CRAFT ADVISORY FOR SEAS MAY BE NEEDED FOR THE GEORGIA WATERS 20-60
NM OFF THE COAST THROUGH WEDNESDAY.
&&
.TIDES/COASTAL FLOODING...
NORTHEAST WINDS...POSSIBLY UP TO GALE FORCE ACROSS THE COASTAL
WATERS WILL CAUSE HIGHER THAN NORMAL TIDES EARLY NEXT WEEK. TIDES
MAY RISE HIGH ENOUGH TO CAUSE MINOR SALT WATER FLOODING ALONG THE
COAST SUNDAY EVENING AND THEN AGAIN MONDAY MORNING. BEACH EROSION
ALSO APPEARS LIKELY.
&&
.CLIMATE...
RECORD HIGHS FOR NOVEMBER 7...
KCHS...84 SET IN 1986.
KCXM...82 SET IN 1922.
KSAV...86 SET IN 1986.
RECORD HIGH MINIMUMS FOR NOVEMBER 7...
KCHS...68 SET IN 2003.
KCXM...70 SET IN 2003.
KSAV...68 SET IN 2003.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY FROM 5 AM EARLY THIS MORNING TO 6 PM EST
THIS EVENING FOR SCZ045.
MARINE...GALE WATCH FROM 6 AM EST THIS MORNING THROUGH THIS EVENING FOR
AMZ350-352-354-374.
SMALL CRAFT ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
AMZ350-352-354-374.
SMALL CRAFT ADVISORY FROM 4 AM EARLY THIS MORNING TO 10 AM EST
MONDAY FOR AMZ330.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...MTE
LONG TERM...MS
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
CLIMATE...Hazardous weather outlook, Nov 7, 4:27 PM EST, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 427 PM EST SAT NOV 7 2015 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052- 081000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER- TIDAL BERKELEY- 427 PM EST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-081000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 427 PM EST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. DENSE FOG...FOG IS POSSIBLE TONIGHT NEAR THE COAST UNTIL A COLD FRONT PASSES THROUGH FROM THE NORTH...POSSIBLY BECOMING DENSE WITH VISIBILITIES ONE QUARTER MILE OR LESS...ESPECIALLY ALONG THE LOWER SOUTH CAROLINA AND NORTHERN GEORGIA COASTS. THE RISK FOR DENSE FOG WILL LINGER LONGEST ALONG THE GEORGIA COAST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. COASTAL FLOODING...TIDE LEVELS WILL BE HIGHER THAN NORMAL EARLY NEXT WEEK DUE TO STRONG NORTHEAST WINDS. COASTAL FLOOD ADVISORIES MAY BE NEEDED SUNDAY EVENING AND MONDAY MORNING...ESPECIALLY ALONG THE SOUTH CAROLINA COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-081000- CHARLESTON HARBOR- 427 PM EST SAT NOV 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. DENSE FOG...FOG COULD BECOME DENSE NEAR THE COAST THIS EVENING WITH VISIBILITY DROPPING TO ONE HALF NAUTICAL MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ350-352-354-374-081000- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 427 PM EST SAT NOV 7 2015 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. DENSE FOG...FOG COULD BECOME DENSE NEAR THE COAST THIS EVENING WITH VISIBILITY DROPPING TO ONE HALF NAUTICAL MILE OR LESS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-081000- INLAND BERKELEY- 427 PM EST SAT NOV 7 2015 ...LAKE WIND ADVISORY IN EFFECT FROM 5 AM TO 6 PM EST SUNDAY FOR LAKE MOULTRIE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 8, 3:40 AM EST | Flash Flood Watch | CHS | Berkeley, Colleton, Dorchester | 36 hr |
| Nov 8, 11:07 AM EST | River Flood Warning | CHS | Hampton, Jasper | 107 days |
| Nov 8, 2:49 PM EST | Coastal Flood Advisory | CHS | 4 hr |
Nearby
Gale Warnings in South Carolina, 2015Every gale warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.